A+Health Nighttime Sleep Aid Diphenhydramine 50 mg Softgels Maximum Strength Made in USA, 160 Count
$10.99

Description

ACTIVE INGREDIENT: Contains active ingredient Diphenhydramine 50mg (non-habit forming sleep aid) in an easy-to-swallow capsule—compare to the active ingredient in Unisom SleepGels.MAXIMUM STRENGTH: These maximum strength diphenhydramine softgels are easy to swallow and offer fast-acting relief so you can get the sleep you need, fast.SLEEP AID: Diphenhydramine helps you feel sleepy by blocking the histamines that keep your body awake, helping you fall asleep quickly and enjoy deep sleep.OCCASIONAL RELIEF: Proudly made in the USA using ingredients originating from various countries, perfect for occasional relief from sleepless nights; Contains 160 liquid-filled capsules.GET THE SLEEP YOU NEED! Easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track

logo

Amazon

You may also like

Top in Amazon

View all
View all